American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R27) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Paul Pollack. An elemental Erd\H{o}s--Kac theorem for algebraic number fields. Proc. Amer. Math. Soc. 145 (2017) 971-987.
Abstract, references, and article information   
View Article: PDF

[2] Adam Forsyth, Jacob Gurev and Shakthi Shrima. Metacommutation as a Group Action on the Projective Line Over $\mathbb{F}_p$. Proc. Amer. Math. Soc. 144 (2016) 4583-4590.
Abstract, references, and article information   
View Article: PDF

[3] Henry Cohn and Abhinav Kumar. Metacommutation of Hurwitz primes. Proc. Amer. Math. Soc. 143 (2015) 1459-1469.
Abstract, references, and article information
View Article: PDF

[4] Stéphane R. Louboutin. On the fundamental units of a totally real cubic order generated by a unit. Proc. Amer. Math. Soc. 140 (2012) 429-436. MR 2846312.
Abstract, references, and article information   
View Article: PDF

[5] Kimball Martin. Nonunique factorization and principalization in number fields. Proc. Amer. Math. Soc. 139 (2011) 3025-3038. MR 2811259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Yi Ouyang. The universal norm distribution and Sinnott's index formula. Proc. Amer. Math. Soc. 130 (2002) 2203-2213. MR 1896399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Keiichi Komatsu. Construction of a normal basis by special values of Siegel modular functions. Proc. Amer. Math. Soc. 128 (2000) 315-323. MR 1707153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ken-Ichi Yoshino. Class number parity for cyclotomic fields . Proc. Amer. Math. Soc. 126 (1998) 2589-2591. MR 1476402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Pietro Cornacchia. The parity of the class number of the cyclotomic fields of prime conductor. Proc. Amer. Math. Soc. 125 (1997) 3163-3168. MR 1401730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Antone Costa and Eduardo Friedman. Ratios of regulators in extensions of number fields . Proc. Amer. Math. Soc. 119 (1993) 381-390. MR 1152273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Kuniaki Horie. On the exponents of ideal class groups of cyclotomic fields . Proc. Amer. Math. Soc. 119 (1993) 1049-1052. MR 1169030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Bao-Ping Jia and Larry Santoni. A note on Hilbert's Theorem 90 . Proc. Amer. Math. Soc. 118 (1993) 739-744. MR 1151813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Andrew J. Lazarus. Gaussian periods and units in certain cyclic fields . Proc. Amer. Math. Soc. 115 (1992) 961-968. MR 1093600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Morris Newman. Consecutive units . Proc. Amer. Math. Soc. 108 (1990) 303-306. MR 994782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Johannes Buchmann and Jonathan W. Sands. Leopoldt's conjecture in parameterized families . Proc. Amer. Math. Soc. 104 (1988) 43-48. MR 958040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Daniel Cass. Integer parts of powers of quadratic units . Proc. Amer. Math. Soc. 101 (1987) 610-612. MR 911018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] H. M. Edgar, R. A. Mollin and B. L. Peterson. Class groups, totally positive units, and squares . Proc. Amer. Math. Soc. 98 (1986) 33-37. MR 848870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Kiyota Ozeki. On binomial units of certain cubic field . Proc. Amer. Math. Soc. 98 (1986) 215-216. MR 854021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Manny Scarowsky. On units of certain cubic fields and the Diophantine equation $x\sp{3}+y\sp{3}+z\sp{3}=3$ . Proc. Amer. Math. Soc. 91 (1984) 351-356. MR 744627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] R. Coleman. Local units modulo circular units . Proc. Amer. Math. Soc. 89 (1983) 1-7. MR 706497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia